# SDR FDEA201107222893

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 61,423 hours, 10,049 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 4059027903
- Part serial: 91010226
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

AFTER PUSH BACK AND ALL 3 ENGINES START RECEIVED CARGO FIRE LWR FWD LEVEL 3 ALERT WITH TRITONE SEVERAL TIMES FOLLOWED BY CARGO FIRE AGENT DISCHARGE SWITCH FLASHING.  FOLLOWED QRH DISCHARED 1 FIRE BOTTLE.  R & R THE MISCELLANEOUS SYSTEMS CONTROLLER AS A PRECAUTIONARY MEASURE IAW MM 31-42-01-4.  PERFORMED SUCCESSFUL ADJUSTMENT & TEST OF THE IAW MM 31-42-01-5.  ACFT IS RELEASED FOR SERVICE.
